Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 86, NWS Bismarck, ND

July 21, 2017Grant County, Sioux County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2017, 5:43 PM MDT for Grant County, Sioux County, North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2017, 5:43 PM MDT (23:43 UTC)
Expired
Jul 21, 2017, 6:45 PM MDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 84 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 6:00 PM MDTHAIL 17 S Saint Gertrude, NDA FEW ONE INCH HAIL STONES. THE STRONGEST PART OF THE STORM MOVED SOUTH AND EAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 2:07 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2017-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2017-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-475 J/kg
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

688 
WUUS53 KBIS 212343
SVRBIS
NDC037-085-220045-
/O.NEW.KBIS.SV.W.0086.170721T2343Z-170722T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
643 PM CDT FRI JUL 21 2017

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  South central Sioux County in south central North Dakota...
  Southeastern Grant County in south central North Dakota...

* Until 745 PM CDT/645 PM MDT/

* At 643 PM CDT/543 PM MDT/, a severe thunderstorm was located 14
  miles southwest of Shields, or 24 miles west of Selfridge, moving
  southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Selfridge around 745 PM CDT. 

Other locations impacted by this severe thunderstorm include
Porcupine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4611 10156 4626 10143 4620 10087 4594 10085
      4594 10125
TIME...MOT...LOC 2343Z 299DEG 19KT 4615 10140 

HAIL...1.00IN
WIND...60MPH
 
$$

ABELING
4 follow-up statements
763 
WWUS53 KBIS 220010
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
710 PM CDT FRI JUL 21 2017

NDC037-220019-
/O.CAN.KBIS.SV.W.0086.000000T0000Z-170722T0045Z/
Grant ND-
710 PM CDT FRI JUL 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM CDT/1000
PM MDT/ for south central North Dakota.

LAT...LON 4605 10144 4608 10139 4607 10135 4609 10134
      4611 10130 4613 10130 4614 10123 4615 10121
      4615 10119 4618 10120 4622 10111 4620 10087
      4594 10085 4594 10126
TIME...MOT...LOC 0009Z 290DEG 27KT 4608 10118 

$$

NDC085-220045-
/O.CON.KBIS.SV.W.0086.000000T0000Z-170722T0045Z/
Sioux ND-
710 PM CDT FRI JUL 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT/645 PM MDT/ FOR SOUTH CENTRAL SIOUX COUNTY...

At 709 PM CDT/609 PM MDT/, a severe thunderstorm was located 10 miles
south of Shields, or 12 miles west of Selfridge, moving east at 30
mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Selfridge around 735 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4605 10144 4608 10139 4607 10135 4609 10134
      4611 10130 4613 10130 4614 10123 4615 10121
      4615 10119 4618 10120 4622 10111 4620 10087
      4594 10085 4594 10126
TIME...MOT...LOC 0009Z 290DEG 27KT 4608 10118 

HAIL...1.25IN
WIND...60MPH
 
$$

ABELING
717 
WWUS53 KBIS 220018
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
718 PM CDT FRI JUL 21 2017

NDC085-220045-
/O.CON.KBIS.SV.W.0086.000000T0000Z-170722T0045Z/
Sioux ND-
718 PM CDT FRI JUL 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT/645 PM MDT/ FOR SOUTH CENTRAL SIOUX COUNTY...

At 718 PM CDT/618 PM MDT/, a severe thunderstorm was located 9 miles
west of Selfridge, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Selfridge around 740 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4605 10144 4608 10139 4607 10135 4609 10134
      4611 10130 4613 10130 4614 10123 4615 10121
      4615 10119 4618 10120 4622 10111 4620 10087
      4594 10085 4594 10126
TIME...MOT...LOC 0018Z 288DEG 22KT 4606 10112 

HAIL...1.50IN
WIND...60MPH
 
$$

ABELING
995 
WWUS53 KBIS 220028
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
728 PM CDT FRI JUL 21 2017

NDC085-220045-
/O.CON.KBIS.SV.W.0086.000000T0000Z-170722T0045Z/
Sioux ND-
728 PM CDT FRI JUL 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL SIOUX COUNTY...

At 728 PM CDT, a severe thunderstorm was located near Selfridge,
moving southeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Selfridge around 735 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4601 10127 4604 10128 4610 10124 4615 10099
      4611 10086 4594 10085 4594 10116
TIME...MOT...LOC 0028Z 298DEG 26KT 4602 10101 

HAIL...1.50IN
WIND...60MPH
 
$$

ABELING
140 
WWUS53 KBIS 220044
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
744 PM CDT FRI JUL 21 2017

NDC085-220053-
/O.EXP.KBIS.SV.W.0086.000000T0000Z-170722T0045Z/
Sioux ND-
744 PM CDT FRI JUL 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SIOUX COUNTY
WILL EXPIRE AT 745 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central North Dakota.

LAT...LON 4601 10127 4604 10128 4610 10124 4615 10099
      4611 10086 4594 10085 4594 10116
TIME...MOT...LOC 0043Z 299DEG 19KT 4598 10092 

$$

ABELING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 5:03 PM MDT, 40 minutes earlier.

Area forecast discussion, Jul 21, 5:03 PM MDT, 40 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
603 PM CDT Fri Jul 21 2017

.UPDATE...
Issued at 603 PM CDT Fri Jul 21 2017

We refreshed hourly PoPs through mid evening with this update
based on observational trends. Attempts at convective initiation
have occurred along a density gradient (dewpoint discontinuity)
centered on Dunn County since 2145 UTC, but based on GOES-16
imagery it appears anvils have orphaned with that activity and
it's not clear deep initiation will indeed occur in that area.
Mesoscale analysis data suggests mean LCL-LFC relative humidity
values are only near 30 percent, which may be indicative of dry
air entrainment to the detriment of deep convection. Nonetheless,
we will continue to monitor that area in case we need to expand
the Severe Thunderstorm Watch further northwest. Otherwise, in
south central ND other cumulus continues to be agitated and per
the mesoscale analysis, MLCAPE of 2000-3000 J/kg is now largely
uncapped. Additional convective initiation may thus occur in the
next 90 minutes with an attendant severe risk, including the
potential for supercells initially. The mean LCL-LFC relative
humidity values in the RAP-based SPC mesoscale analysis are also
higher south of Bismarck, implying less potential for dry air
entrainment. However, the degree of remaining MLCIN is still
somewhat uncertain given satellite trends to this point.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 301 PM CDT Fri Jul 21 2017

Severe potential this afternoon and evening central ND, and
critical fire weather conditions southwest and south
central on Saturday highlight the short term forecast.

See the fire weather discussion below for details regarding
critical conditions southwest and south central Saturday
afternoon and evening.

Currently, ongoing thunderstorm activity that developed across
northwest and north central ND continued from the Devils Lake Basin
westward into Mercer and McLean counties. This is believed to be
associated with an upper level impulse moving east across the state
today. At the surface, low pressure was near Watford City/Stanley
area of western Lake Sakakawea...with drier northwest winds to its
west and humid southerly to easterly winds to its east. A surface
trough extending from the low into central SD is forecast to move
eastward slowly tonight. Thunderstorms are expected to develop along
this boundary, with the high res CAMs indicating south central ND
and into the James Valley as the most likely area for increasing
thunderstorm coverage as the CAP erodes with temperatures rising
into the 90s.

MU Cape values of around 3000 J/kg in current mesoscale analysis
with generally 40 knots of 0-6km bulk shear.

A a severe thunderstorm watch will be in effect through much of this
evening south central to the James Valley.

.LONG TERM...(Saturday night through Friday)
Issued at 301 PM CDT Fri Jul 21 2017

A progressive pattern dominates the long term with occasional upper
level shortwaves in the westerlies moving across North Dakota. One
such wave on Monday afternoon/night will bring a chance of
thunderstorms to our area. Another wave will bring a chance
Wednesday/Thursday as well.

Highs in the 85 to 95 range Monday, and in the 80s for the rest of
next week is expected.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 603 PM CDT Fri Jul 21 2017

Scattered thunderstorms are expected in south central ND this
evening with an attendant risk of sub-VFR conditions, large hail,
and damaging winds. KBIS and KJMS could be impacted. Otherwise,
VFR conditions are expected overnight and on Saturday. A drying
northwest wind with gusts to 30 kt is expected Saturday behind a
cold front that will cross the area tonight.

&&

.FIRE WEATHER...
Issued at 301 PM CDT Fri Jul 21 2017

For Saturday, afternoon humidity between 15 and 20 percent,
northwest winds sustained at 20 to 25 mph with higher gusts, and
temperatures in the 80s are forecast across southwest and south
central North Dakota Saturday afternoon. When combined with dry
fuels, critical fire weather conditions are possible. A Fire Weather
Watch remains in effect for Saturday afternoon and early evening.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday afternoon through Saturday
evening for NDZ020-031>035-040>046.

&&

UPDATE...CJS
SHORT TERM...JV
LONG TERM...JV
AVIATION...CJS
FIRE WEATHER...JV
Hazardous weather outlook, Jul 21, 5:12 PM MDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
612 PM CDT Fri Jul 21 2017

NDZ025-034>037-042-045>048-050-051-222315-
Foster-Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
612 PM CDT Fri Jul 21 2017 /512 PM MDT Fri Jul 21 2017/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms are expected across south central
North Dakota this evening, generally along and east of U.S.
Highway 83 and south of Highway 200. Large, destructive hail to
2 inches in diameter or greater, damaging winds to 75 mph, and a
tornado or two are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Critical fire weather conditions are possible Saturday across
south central North Dakota. A Fire Weather Watch is in effect.

There is chance of thunderstorms Monday night, and again on
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening across central North
Dakota. Please report severe weather to the National Weather
Service in Bismarck at 701-223-4582.

NDZ001>005-009>013-017>023-031>033-040-041-043-044-222315-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
612 PM CDT Fri Jul 21 2017 /512 PM MDT Fri Jul 21 2017/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Near critical fire weather conditions are expected across
southwest North Dakota early this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Critical fire weather conditions are possible Saturday across
southwest and south central North Dakota. A Fire Weather Watch is
in effect.

There is chance of thunderstorms Monday night, and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

CJS

In the hours before

Special weather statement, Jul 21, 4:53 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Bismarck ND
553 PM CDT FRI JUL 21 2017

NDZ036-037-212345-
Kidder ND-Stutsman ND-
553 PM CDT FRI JUL 21 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN KIDDER AND
NORTHERN STUTSMAN COUNTIES UNTIL 645 PM CDT...

At 552 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Courtenay to 11 miles
southwest of Bordulac to Tuttle. Movement was east at 40 mph.

Wind gusts to 40 mph will be possible with these storms.

Locations impacted include...
Wimbledon, Tuttle, Pettibone, Pingree, Woodworth, Courtenay,
Robinson, Edmunds and Lake Williams.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central and southeastern North Dakota.

LAT...LON 4703 9953 4714 10012 4731 9849 4715 9846
      4713 9847
TIME...MOT...LOC 2252Z 284DEG 34KT 4734 9855 4726 9912 4716 9996

ABELING
Special weather statement, Jul 21, 5:09 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Bismarck ND
509 PM MDT FRI JUL 21 2017

NDZ042-212330-
Grant ND-
509 PM MDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GRANT COUNTY UNTIL
530 PM MDT...

At 509 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Carson, or 15 miles southeast of Elgin, moving
southeast at 20 mph.

Half inch hail and wind gusts to 40 mph will be possible with this
storm.

This storm will remain over mainly rural areas of south central Grant
County.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
south central North Dakota.

LAT...LON 4623 10172 4635 10160 4628 10136 4613 10154
TIME...MOT...LOC 2309Z 300DEG 16KT 4625 10161

ABELING
Special weather statement, Jul 21, 5:28 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Bismarck ND
528 PM MDT FRI JUL 21 2017

NDZ042-212345-
Grant ND-
528 PM MDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GRANT COUNTY UNTIL
545 PM MDT...

At 528 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Carson, or 20 miles southeast of Elgin, moving
southeast at 20 mph.

Penny size hail and wind gusts to 40 mph will be possible with this
storm.

This storm will remain over mainly rural areas of south central Grant
County.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
south central North Dakota.

LAT...LON 4620 10164 4630 10152 4623 10131 4608 10147
TIME...MOT...LOC 2328Z 298DEG 17KT 4622 10151

ABELING
Local storm report, Jul 21, 5:38 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             JUANITA                 47.50N 98.68W
07/21/2017  E1.00 INCH       FOSTER             ND   LAW ENFORCEMENT

            QUARTER SIZED HAIL ESTIMATED. WAS ALSO WIND
            DRIVEN, SO BROKE OUT WINDOWS, DENTED CARS,
            AND STRIPPED SOME PAINT OFF SIDING. TIME
            ESTIMATED FROM RADAR.

&&

ZH
Local storm report, Jul 21, 5:39 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     NON-TSTM WND DMG JUANITA                 47.50N 98.68W
07/21/2017                   FOSTER             ND   LAW ENFORCEMENT

            ONE FOOT DIAMETER TREES DOWN. BROKEN WINDOWS
            FROM WIND DRIVEN QUARTER SIZE HAIL. A GRAIN
            TRUCK KNOCKED OVER, AND WIND DRIVEN HAIL
            STRIPPED PAINT OF SIDING. TIME ESTIMATED
            FROM RADAR.

&&

ZH
Local storm report, Jul 21, 5:42 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
642 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     JUANITA                 47.50N 98.68W
07/21/2017                   FOSTER             ND   LAW ENFORCEMENT

            ONE FOOT DIAMETER TREES DOWN. BROKEN WINDOWS
            FROM WIND DRIVEN QUARTER SIZE HAIL. A GRAIN
            TRUCK KNOCKED OVER, AND WIND DRIVEN HAIL
            STRIPPED PAINT OF SIDING. TIME ESTIMATED
            FROM RADAR. CORRECTED TO CLASSIFY AS
            THUNDERSTORM WIND DAMAGE.

&&

ZH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:17 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jul 20, 6:28 PM MDTSpecial Weather StatementBISWard47 min
Jul 20, 6:58 PM MDTSpecial Weather StatementBISMcHenry, Ward47 min
Jul 20, 7:03 PM MDTSpecial Weather StatementBISPierce27 min
Jul 20, 7:20 PM MDTSpecial Weather StatementBISBurke40 min
Jul 20, 8:42 PM MDTSpecial Weather StatementBISMountrail, Ward48 min
Jul 21, 12:58 AM MDTWind AdvisoryBISEmmons, Logan, McIntosh114 min
Jul 21, 1:28 AM MDTSpecial Weather StatementBISDivide47 min
Jul 21, 2:18 AM MDTSpecial Weather StatementBISDickey42 min
Jul 21, 2:44 AM MDTFire Weather WatchBISAdams, Billings, Bowman, Burleigh, Emmons, Golden Valley and 7 more25 hr
Jul 21, 12:34 PM MDTSpecial Weather StatementBISSheridan26 min
Jul 21, 12:50 PM MDTSevere Thunderstorm WarningBISSheridan, Wells55 min
Jul 21, 1:36 PM MDTSpecial Weather StatementBISFoster24 min
Jul 21, 1:44 PM MDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells61 min
Jul 21, 3:00 PM MDTSpecial Weather StatementBISSheridan15 min
Jul 21, 3:18 PM MDTSpecial Weather StatementBISBurleigh27 min
Jul 21, 4:03 PM MDTSpecial Weather StatementBISDunn27 min
Jul 21, 4:53 PM MDTSpecial Weather StatementBISStutsman52 min
Jul 21, 5:09 PM MDTSpecial Weather StatementBISGrant21 min
Jul 21, 5:28 PM MDTSpecial Weather StatementBISGrant17 min
Jul 21, 5:45 PM MDTSpecial Weather StatementBISEmmons45 min
Jul 21, 5:59 PM MDTSpecial Weather StatementBISBurke31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.